MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) Quadra Assura MP ICD; Defibrillator, Automatic Implantable Cardioverter, With Cardiac Resynchronization (Crt-D)

Abbott Medical (CRM-Sylmar) Quadra Assura MP ICD; Defibrillator, Automatic Implantable Cardioverter, With Cardiac Resynchronization (Crt-D)
Model Number CD3369-40Q
Medical Device Problem Code Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the non-implanted implantable cardioverter defibrillator (icd) was found to be operating in the backup mode.There was no patient involvement.
 
Additional Manufacturer Narrative
The reported complaint of unexpected reset was confirmed.The device was received at backup mode of operation, which was discovered while device was still in the box.Analysis of device image determined backup occurred due to bus error and hardware reset of xena integrated circuit.After reloading device firmware, further environmental testing could not recreate the backup event.Additional testing found the device battery at normal levels.Longevity assessment found the device was operating above the elective replacement indicator (eri), within the expected voltage range.

Brand Name
Quadra Assura MP ICD
Common Device Name
Defibrillator, Automatic Implantable Cardioverter, With Cardiac Resynchronization (Crt-D)
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50435339
Report Number2017865-2026-17858
Device Sequence Number10335048
Product Code NIK
UDI-Device Identifier05414734508377
UDI-Public(01)05414734508377(10)P000214473(17)260930
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberCD3369-40Q
Device Catalogue NumberCD3369-40Q
Device Lot NumberP000214473
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/05/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2026
Initial Report FDA Received Date08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown